# SDR 2025FA0000431

- Difficulty date: June 27, 2025
- Submitted: June 27, 2025
- Operation: General aviation
- Aircraft: N67MT
- Make and model: Amd FALCON50MYST
- Aircraft serial: 254
- Aircraft time: 10,912 hours, 6,018 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Quick Disconnect
- Part number: DPB150
- Condition: Worn
- Location: Zone 100
- Part time: 10,912 hours, 6,018 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OXYGEN BOTTLE BLEEDING DOWN WHEN CREW MASKS ARE PLUGGED IN. SUSPECTED MASKS, BUT DETERMINED QUICK DISCONNECT FITTINGS TANGS INSIDE STORAGE BOX WORN ENOUGH TO PREVENT A TIGHT CONNECTION. REPLACED FITTINGS WITH NEW DPB-150 TO RESOLVE ISSUE.
